# SDR UPS00432666

- Difficulty date: April 27, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44. CRACKED WEB AT BS 1901 LT ABOVE STR 37.  NEW WEB FABRICATED AND REPLACED IAW SRM 51-20-01 AND SRM 51-30-02.
